# SDR IPXA3B79353

- Difficulty date: June 20, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U54603
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, BS 380, UPPER DECK FLOORBEAM, ONE FASTENER HOLE FOUND CRACKED.  FLOORBEAM REPAIRED IAW RI-53-15-10232, REV A & B747-5310-51314-A.  REPAIR CLASSIFIED AS A MAJOR REPAIR.
